# SDR AALA20170314003

- Difficulty date: March 13, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 2,376 hours, 927 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE227001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R3 DOOR EMERGENCY EXIT ACCUMULATOR, LOW. SERVICED THE ACCUMULATOR IAW AMM 52-22-00.
